# SDR AALA20170910006

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,545 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT PROXIMITY LIGHT AT ROW 7 DEF FORWARD HAS A MISSING LENS AND SHROUD.  INSTALLED LENS AND SHROUD (AALA201709119018) PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
